RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vychisl. Metody Programm.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vychisl. Metody Programm., 2007, Volume 8, Issue 2, Pages 183–194 (Mi vmp484)  

This article is cited in 1 scientific paper (total in 1 paper)

Вычислительные методы и приложения

Uniqueness theorems and properties of adjoint problems for a class of parabolic equations with the Cauchy data

N. L. Gol'dman

Lomonosov Moscow State University, Research Computing Center

Abstract: The uniqueness problem in Hoelder spaces is studied for the uncharacteristic Cauchy problems arising when determining the unknown right-hand sides of parabolic equations. A relation between this problem and the density properties of the solutions to the corresponding adjoint problems is found.

Keywords: parabolic equations, Cauchy problem, adjoint problems, uniqueness conditions, Hoelder spaces

Full text: PDF file (0 kB)

UDC: 517.958

Citation: N. L. Gol'dman, “Uniqueness theorems and properties of adjoint problems for a class of parabolic equations with the Cauchy data”, Vychisl. Metody Programm., 8:2 (2007), 183–194

Citation in format AMSBIB
\Bibitem{Gol07}
\by N.~L.~Gol'dman
\paper Uniqueness theorems and properties of adjoint problems for a class of parabolic equations with the Cauchy data
\jour Vychisl. Metody Programm.
\yr 2007
\vol 8
\issue 2
\pages 183--194
\mathnet{http://mi.mathnet.ru/vmp484}


Linking options:
  • http://mi.mathnet.ru/eng/vmp484
  • http://mi.mathnet.ru/eng/vmp/v8/i2/p183

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. G. Pyatkov, A. G. Borichevskaya, “On an inverse problem for a parabolic equation with the Cauchy data on a part of the lateral boundary of a cylinder”, Siberian Math. J., 54:2 (2013), 341–352  mathnet  crossref  mathscinet  isi
  • Vychislitel'nye Metody i Programmirovanie
    Number of views:
    This page:42
    Full text:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019